Jan 22, 2010
Goodday Doctor, thank you for all the answers you providing to us,I have been on ARV'S medication for a period of 2 years now and since iv started taking them my eyes have became red and never stops till at this moment,i would like to know if this can be caused by the medication or is it something that is related to the virus, and what can i do to prevent and stop my eyes from being red, thank you.
Response from Dr. Young
Hello and thanks for your post.
Having red eyes is not generally a side effect of HIV medications, nor a common complication of the virus. Nevertheless, there could be an underlying medical issue, or at the least something that could be addressed by your healthcare provider.
I'd suggest discussing your symptoms with your doctor-- perhaps there's a simple remedy.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Too Scared To Get Tested After Blowjob
- Touching Anus Should I Get Tested
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Sore Throat After Oral Sex With No Protection Does It Mean I Have HIV
- Antibiotics Used To Treat Gonorrhea And Chlamydia
- How Long Do You Have To Wait Until You Can Get Tested For An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.